# SDR CALA2024100800783

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N17341
- Make and model: Boeing 737-8
- Aircraft serial: 67605
- Aircraft time: 63 hours, 31 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 38 TO 32 INOP TESTED AFT LEFT POWER SUPPLY (PLUG D10746) REF WDM 33-51-22 PER AMM 33-51-06, LIGHTS REMAIN INOP. R/R ALL 4 FUSES ON AFT LEFT POWER SUPPLY PER AMM 33-51-06, NO HELP. SWAPPED MID POWER SUPPLY (PLUG D10716) WITH LEFT AFT POWER SUPPLY (PLUG D10746), NO HELP. SUSPECT WIRING HARNESS ON ONE OF THE SEAT FROM ROWS 32-38 OR WIRING FROM AFT LEFT POWER SUPPLY (PLUG 10746). REQUIRE AVIONICS SUPPORT. REF L/P 9475240 CLOSED IN ERROR ALL GALLEY AND LAV MODULE LIGHTS WERE WORKING. DISCONNECTED THE PIGTAIL FROM ROW 38 AND THE REST OF THE LIGHTS TESTED GOOD. RECONNECTED PIGTAIL AND ALL LIGHTS NOW WORKED NORMALLY. OK TO CONTINUE.
